# SDR USAA920080579

- Difficulty date: March 2, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 34,447 hours, 14,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Part number: D5311283320000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON CABIN DUMMY RAIL BEAM, BS 683 / FR 15 - BS 709 / FR 16, -Y1380.  REPLACED CABIN DUMMY RAIL BEAM, BS 683 / FR 15 - BS 709 / FR 16, -Y1380 IAW A319 SRM 51-72-11.
